# SDR DHL2000720002

- Difficulty date: June 7, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: Fuel Control
- Component part number: 7425111
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE IDLE LOW 48 PERCENT N2 28.5 PERCENT N1 AFTER 12 SECONDS NR 1 ENG WAS NOT AT 1.6 EPR DID NOT MAKE T/O POWER AT 40 KTS/RTO.  REPLACED NR 1 ENG FUEL CONTROL UNIT PER M/M 73-21-2.  PERFORMED ENG POWER TEST PER JRH 06-04-02, ALL PARAMETERS CHK WITHIN LIMITS.
